# SDR TWAA9710401

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 100506201
- Condition: Deployed
- Location: Tail
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - DURING AIRCRAFT CLEANING, THE TAIL CONE ESCAPE SLIDE WAS INADVERTENTLY DEPLOYED BY THE CLEANING CREW.  THE SLIDE OPERATED PROPERLY.  REMOVED AND REPLACED SLIDE, MFG PN 100506-201, MANUFACTURED BY BF GOODRICH.  (M)
